Asymptotic expansions for the maximum of random number of random variables

Novak, Serguei ORCID: https://orcid.org/0000-0001-7929-7641 (1994) Asymptotic expansions for the maximum of random number of random variables. Stochastic Processes and their Applications, 51 (2) . pp. 297-305. ISSN 0304-4149 [Article] (doi:10.1016/0304-4149(94)90047-7)

Abstract

We study the distribution of a maximum of a random number (the stopping time) of random variables. We establish an estimate of the rate of convergence as well as asymptotic expansions in the corresponding limit theorem.

Item Type: Article
Additional Information: Novak S.Y. (1994) Asymptotic expansions for the maximum of random number of random variables. – Stochastic Processes Appl., v. 51, No 2, 297–305.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20597
Depositing User: Serguei Novak
Date Deposited: 23 Sep 2016 11:52
Last Modified: 13 Oct 2016 14:41
URI: https://eprints.mdx.ac.uk/id/eprint/20597

Actions (login required)

View Item View Item

Statistics

Downloads
Activity Overview
0Downloads
249Hits

Additional statistics are available via IRStats2.